Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

See all formats and pricing
Select Volume and Issue


Le foncteur des invariants sous l'action du pro-p-Iwahori de GL2(F)

Rachel Ollivier1

1DMA, ENS, 45 rue d'Ulm, 75230 Paris Cedex 05, France. e-mail:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2009, Issue 635, Pages 149–185, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2009.078, July 2009

Publication History

Published Online:


Let F be a p-adic field with uniformizer π. Given a smooth mod p-representation of G = GL2(F)/π, we consider its subspace of invariants under the action of the pro-p-Iwahori subgroup and get this way a functor taking values in the category of right modules over the pro-p-Hecke algebra with characteristic p. We show that if F = ℚp, this functor restricted to the representations generated by their pro-p-invariants is an equivalence of categories, and give examples of other p-adic fields for which it is not the case.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Peter Schneider
Pacific Journal of Mathematics, 2015, Volume 279, Number 1-2, Page 447
Elmar Grosse-Klönne
Journal of Algebra, 2011, Volume 342, Number 1, Page 97
Stefano Morra
Journal of Algebra, 2011, Volume 339, Number 1, Page 252
Rachel Ollivier
Algebra & Number Theory, 2010, Volume 4, Number 6, Page 701

Comments (0)

Please log in or register to comment.